American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3445) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] John R. Graef. Boundedness and oscillation of solutions of the Liénard equation. Bull. Amer. Math. Soc. 77 (1971) 418-421. MR 0276538.
Abstract, references, and article information   
View Article: PDF

[2] Shui-Nee Chow. Perturbing almost periodic differential equations. Bull. Amer. Math. Soc. 76 (1970) 421-424. MR 0251316.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1